# SDR SWIA2021073059822

- Difficulty date: June 5, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N881AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7496
- Aircraft time: 38,563 hours, 35,916 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL STEP FOR FS 280.0 FLOOR BEAM REPAIR , FOUND CRACK ON COCKPIT FLOOR SUPPORT ANGLE .      (C-CHECK RO 7/27/2021)    REPLACED COCKPIT FLOOR SUPPORT ANGLE WITH NEW 600-34017-351 PO T-59936 REF BOMBARDIER DWG 600-34017 REV AD AND CRJ 200 SRM 51-42-06. COMPLIED WITH SKY CARD 51-900-1003-SKY STRUCTURAL MAJOR REPAIR.
